# SDR EIA2004119

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE FROM CORROSION ON SKIN AT AFT LWR CORNER OF AFT CARGO DOOR.  TRIM OUT CORROSION PER SRM 51-10-01.  HFEC INSPECTED.  REINFORCE ENTIRE DAMAGED AREA WITH TWO OUTER DOUBLERS PER EN EA 52-0048.  BOEING MESSAGE, 1-P48WC, 1-PBPA2, AND 1-P1QFU.  TIME LIMITED REPAIR MONITORED PER ECRA 477-51-098-1.
